# SDR HAIHEEA9981

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 209072433105
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT SHUT COMPLETELY OFF ELECTROCUTES WHEN WET.
